Alert archive / Kansas / Wind Advisories in 2006

Wind Advisory 19, NWS Wichita, KS

April 7, 200617 counties in Kansas

NWS Wichita, KS issued this wind advisory at Apr 7, 2006, 3:24 AM CDT for 17 counties in Kansas. It took effect at Apr 7, 2006, 9:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2006, 3:24 AM CDT (08:24 UTC)
In effect from
Apr 7, 2006, 9:00 AM CDT
Expired
Apr 7, 2006, 10:00 PM CDT
In force
13 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Butler County, KS, Chase County, KS, Cowley County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1356 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 070824
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
324 AM CDT FRI APR 7 2006

...WINDS WILL TURN TO THE NORTHWEST AND INCREASE CONSIDERABLY
LATER TODAY...

.SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS EASTERN KANSAS
TODAY. THE PRESSURE GRADIENT ASSOCIATED WITH THIS LOW WILL RESULT
IN STRONG WEST TO NORTHWEST WINDS ON THE WEST SIDE OF THE LOW.
THE STRONG WINDS SHOULD BE FELT IN CENTRAL KANSAS BY 9:00
AM...THEN SPREAD INTO SOUTH CENTRAL KANSAS BY NOON AND CONTINUE
THROUGH THE AFTERNOON.

KSZ032-033-047-048-050-067-082-083-091-092-071630-
/O.NEW.KICT.WI.Y.0019.060407T1400Z-060408T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-SEDGWICK-
HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON
324 AM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH SHOULD
MOVE INTO CENTRAL KANSAS THIS MORNING. THE STRONG WINDS WILL THEN
SPREAD SOUTHWARD AND BE IN THE SOUTH CENTRAL KANSAS PORTION OF THE
ADVISORY AREA BY NOON. STRONG WINDS WILL CONTINUE THROUGH THE
AFTERNOON THEN ARE EXPECTED TO DROP BELOW ADVISORY CRITERIA LEVELS
AROUND 7:00 PM THIS EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

ELDER
4 follow-up statements
000 
WWUS73 KICT 071627
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1127 AM CDT FRI APR 7 2006


KSZ049-051-052-068-069-093-080000-
/O.EXA.KICT.WI.Y.0019.000000T0000Z-060408T0000Z/
SALINE-MCPHERSON-MARION-HARVEY-BUTLER-COWLEY-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...NEWTON...
EL DORADO...AUGUSTA...WINFIELD...ARKANSAS CITY
1127 AM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH SHOULD
MOVE INTO CENTRAL KANSAS LATE THIS MORNING. THE STRONG WINDS WILL THEN
SPREAD SOUTHWARD INTO PORTIONS OF SOUTH CENTRAL KANSAS AFTER NOON.
STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON THEN ARE EXPECTED
TO DROP BELOW ADVISORY CRITERIA LEVELS AROUND 7:00 PM THIS
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ032-033-047-048-050-067-082-083-091-092-080000-
/O.CON.KICT.WI.Y.0019.000000T0000Z-060408T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-SEDGWICK-
HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON
1127 AM CDT FRI APR 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH SHOULD
MOVE INTO CENTRAL KANSAS LATE THIS MORNING. THE STRONG WINDS WILL
THEN SPREAD SOUTHWARD AND BE IN THE SOUTH CENTRAL KANSAS PORTION
OF THE ADVISORY AREA AFTER NOON. STRONG WINDS WILL CONTINUE THROUGH
THE AFTERNOON THEN ARE EXPECTED TO DROP BELOW ADVISORY CRITERIA
LEVELS AROUND 7:00 PM THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

LAWSON
000 
WWUS73 KICT 072024
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
324 PM CDT FRI APR 7 2006

.A DEEP SURFACE LOW PRESSURE AREA ACROSS EASTERN CENTRAL KANSAS
WILL CONTINUE TO RESULT IN STRONG NORTH TO NORTHWEST WINDS FOR 
AREAS OF THE FLINT HILLS AND CENTRAL KANSAS...ALONG AND WEST OF
THE KANSAS TURNPIKE.

KSZ053-080300-
/O.EXB.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/
CHASE-
INCLUDING THE CITY OF...COTTONWOOD FALLS
324 PM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

NORTH WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH SHOULD 
DEVELOP ACROSS THE AREA DURING THE LATE AFTERNOON...AND CONTINUE
INTO THE MID EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

KSZ032-033-047>052-067>069-082-083-091>093-080300-
/O.EXT.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
324 PM CDT FRI APR 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

NORTH TO NORTHWEST WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45
TO 50 MPH...WILL CONTINUE ACROSS THE AREA INTO THE MID EVENING
HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

DARMOFAL
000 
WWUS73 KICT 080310
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1010 PM CDT FRI APR 7 2006

...THE WIND ADVISORY FOR MOST OF CENTRAL KANSAS HAS EXPIRED...
...THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 4 AM FOR ALL OF
SOUTH-CENTRAL KANSAS AND FOR SALINE...MCPHERSON...AND MARION
COUNTIES OF CENTRAL KANSAS...

.INTENSE LOW PRESSURE MOVING SOUTHEAST ACROSS THE KANSAS MISSOURI
BORDER WILL CONTINUE TO PRODUCE STRONG NORTH WINDS ACROSS PART OF
CENTRAL KANSAS...AND ALL OF SOUTH-CENTRAL KANSAS THRU VERY EARLY
SATURDAY MORNING. THEREFORE...THE WIND ADVISORY HAS BEEN EXTENDED
UNTIL 4 AM FOR THE AREAS IDENTIFIED.

KSZ049>053-067>069-082-083-091>093-080900-
/O.EXP.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/
/O.NEW.KICT.WI.Y.0020.060408T0308Z-060408T0900Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-
SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD...
ARKANSAS CITY
1010 PM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. 

NORTH TO NORTHWEST WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND
45 MPH...WILL CONTINUE ACROSS THE ADVISORY AREA UNTIL EARLY
SATURDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ032-033-047-048-080415-
/O.EXP.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH
1010 PM CDT FRI APR 7 2006

...WIND ADVISORY HAS EXPIRED...

WITH NORTH WINDS DIMINISHING INTO THE 15 TO 25 MPH RANGE...THE 
WIND ADVISORY IS NO LONGER IN EFFECT.

$$

ES
000 
WWUS73 KICT 080328 CCA
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1030 PM CDT FRI APR 7 2006

...THE WIND ADVISORY FOR MOST OF CENTRAL KANSAS HAS EXPIRED...
...THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 4 AM FOR ALL OF
SOUTH-CENTRAL KANSAS AND FOR SALINE...MCPHERSON...AND MARION
COUNTIES OF CENTRAL KANSAS...

.INTENSE LOW PRESSURE MOVING SOUTHEAST ACROSS THE KANSAS MISSOURI
BORDER WILL CONTINUE TO PRODUCE STRONG NORTH WINDS ACROSS PART OF
CENTRAL KANSAS...AND ALL OF SOUTH-CENTRAL KANSAS THRU VERY EARLY
SATURDAY MORNING. THEREFORE...THE WIND ADVISORY HAS BEEN EXTENDED
UNTIL 4 AM FOR THE AREAS IDENTIFIED.

KSZ049>053-067>069-082-083-091>093-080900-
/O.EXP.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/
/O.NEW.KICT.WI.Y.0020.060408T0308Z-060408T0900Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-
SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD...
ARKANSAS CITY
1030 PM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. 

NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL 
CONTINUE ACROSS THE ADVISORY AREA UNTIL EARLY SATURDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND OR 
GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG CAN MAKE DRIVING 
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ032-033-047-048-080415-
/O.EXP.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH
1030 PM CDT FRI APR 7 2006

...WIND ADVISORY HAS EXPIRED...

WITH NORTH WINDS DIMINISHING INTO THE 15 TO 25 MPH RANGE...THE 
WIND ADVISORY IS NO LONGER IN EFFECT.

$$

ES

*CORRECTED TYPING IN EXTENDED WIND ADVISORY SEGMENT...2ND 
PARAGRAPH...1ST LINE.

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 7, 3:00 AM CDT, 24 minutes earlier.

Area forecast discussion, Apr 7, 3:00 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
300 AM CDT FRI APR 7 2006

.DISCUSSION...
MAIN FORECAST CONCERNS ARE THE WINDS AND CHANCES OF PRECIPITATION
TODAY AND INTO THIS EVENING...THEN HOW COLD IT IS GOING TO GET
TONIGHT.

TODAY:
SATELLITE IMAGERY AND SURFACE DATA INDICATE THAT THE CENTER OF THE
SURFACE LOW PRESSURE SYSTEM WAS CENTERED OVER CENTRAL NEBRASKA. THE
LOW IS EXPECTED TO TRACK TO THE SOUTHEAST TODAY AND BE CENTERED OVER
SOUTHERN MISSOURI BY THIS EVENING. THERE IS A GOOD BIT OF MOISTURE
ASSOCIATED WITH THE LOW AND CURRENTLY SEEING SCATTERED AREAS OF
SHOWERS IN NORTHERN KANSAS...MAINLY NORTH OF I-70. THE SHOWERS
SHOULD CONTINUE TO DRIFT SOUTHWARD. SHOULD SEE THE CHANCES OF
SHOWERS THROUGH ALL OF CENTRAL KANSAS BY NOON...THEN ACROSS
SOUTHEAST KANSAS THIS AFTERNOON. WITH THESE COLD...CLOSED
LOWS...THERE IS A GOOD BIT OF INSTABILITY SO KEPT THE PRECIPITATION
TYPE AS THUNDERSTORMS THROUGH THE EASTERN HALF OF THE FORECAST AREA
FOR THIS AFTERNOON. PRESSURE GRADIENT AROUND THE SURFACE LOW IS
STRONGEST ON THE WEST SIDE. OVERNIGHT...GUSTS IN THE 35 TO 40 MPH
RANGE HAVE BEEN OCCURRING OVER WESTERN NEBRASKA AND INTO NORTHWEST
KANSAS. THIS GRADIENT WILL WORK ITS WAY INTO CENTRAL KANSAS AND AM
EXPECTING WINDS TO GET INTO THE WIND ADVISORY CATEGORY...MAINLY
ALONG WEST OF SALINA TO ARKANSAS CITY LINE FROM LATE THIS MORNING
UNTIL ABOUT SUNSET. WINDS WILL PROBABLY NOT GET CRANKED UP IN THE
SOUTHERN PART OF THE ADVISORY AREA TILL AROUND NOON.

TONIGHT:
SURFACE PRESSURE GRADIENT WILL KEEP WINDS IN THE 20 TO 30 MPH
THROUGH THE EVENING HOURS. THEN HIGH PRESSURE WILL BE BUILDING IN
FROM THE NORTHWEST AND BY SUNRISE SHOULD BE CENTERED OVER NORTHWEST
KANSAS. CLEARING SKIES AND DECREASING WINDS WILL ALLOW FOR THE
BOTTOM TO DROP OUT ON THE OVERNIGHT LOWS. ALL MODELS IN GOOD
AGREEMENT WITH TEMPERATURES FALLING TO THE FREEZING MARK OR JUST
BELOW THROUGH MOST OF RUSSELL...BARTON...ELLSWORTH... AND LINCOLN
COUNTIES. COULD SEE FROST INTO SOUTH CENTRAL KANSAS...ESPECIALLY IN
LOW LYING AREAS.

SATURDAY THROUGH SUNDAY:
A BEAUTIFUL WEEKEND IS IN STORE AS WE WILL BE BETWEEN WEATHER
SYSTEMS. SURFACE HIGH PRESSURE MOVING THROUGH EASTERN KANSAS ON
SATURDAY...WILL BE FOLLOWED WITH LEE TROFFING AND A RETURN TO
SOUTHEASTERLY FLOW ON SUNDAY. THIS WILL LEAD TO MODERATING
TEMPERATURES IN THE LATTER HALF OF THE WEEKEND.

MONDAY THROUGH THURSDAY:
DID NOT MAKE ANY CHANGES TO THE FORECAST FOR THIS TIME FRAME. MEDIUM
RANGE MODELS CONTINUING TO SHOW A SHORT WAVE TROF EJECTING OUT OF THE
SOUTHWEST ACROSS THE CENTRAL PLAINS TUESDAY INTO TUESDAY NIGHT. AS
PER THE PREVIOUS FORECAST DISCUSSION...THE BIG QUESTION CONCERNING
THUNDERSTORM CHANCES WITH THIS SHORT WAVE IS THE AMOUNT OF MOISTURE
THAT WILL BE ASSOCIATED WITH IT. RIGHT NOW THE MOISTURE LOOKS VERY
LIMITED BUT THE DYNAMICS ARE THERE SO WILL MAINTAIN THE 20 TO 30%
POPS. ONCE THAT GOES THROUGH...SHORT WAVE RIDGING PROGGED OVER KANSAS
FOR WEDNESDAY ON INTO THURSDAY AS AN UPPER LOW FORMS OFF THE
CALIFORNIA COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    61  37  60  38 /  60  30   0   0
HUTCHINSON      56  35  59  39 /  60  20   0   0
NEWTON          60  36  59  38 /  60  20   0   0
ELDORADO        62  37  59  38 /  50  30   0   0
WINFIELD-KWLD   63  37  60  38 /  50  30   0   0
RUSSELL         49  31  59  40 /  50  10   0   0
GREAT BEND      51  32  59  41 /  50  10   0   0
SALINA          55  33  58  39 /  50  20   0   0
MCPHERSON       56  35  58  39 /  60  20   0   0
COFFEYVILLE     73  38  60  36 /  40  30   0   0
CHANUTE         68  37  58  36 /  50  30   0   0
IOLA            67  37  58  36 /  50  30   0   0
PARSONS-KPPF    70  38  59  36 /  40  30   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM FRIDAY TO 7 PM FRIDAY FOR KSZ032-033-047-
048-050-067-082-083-091-092.

&&

ELDER
Hazardous weather outlook, Apr 6, 8:43 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
843 PM CDT THU APR 6 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-080245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
843 PM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS CENTRAL KANSAS.
SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY ACROSS CENTRAL...SOUTH
CENTRAL AND SOUTHEASTERN KANSAS. ALTHOUGH SEVERE WEATHER IS NOT
EXPECTED...A FEW STORMS MAY PRODUCE SMALL HAIL.

THERE IS A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT. IT IS TOO EARLY TO SPECULATE AS TO WHETHER OR NOT
THE THUNDERSTORMS WILL ACHIEVE SEVERITY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

CARUSO/KLEINSASSER

Nearby

Wind Advisories in Kansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.